# SDR 2023FA0000594

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: General aviation
- Aircraft: N800RG
- Make and model: Raythn HAWKER800
- Aircraft serial: 258230
- Aircraft time: 10,878 hours, 7,031 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6174523
- Part serial: 013C145
- Condition: Failed
- Location: Zone 100
- Part time: 10,708 hours, 54 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN TEMPERATURE CONTROL SYSTEM FAILED IN FULL HOT CAUSING CABIN TEMP TO CLIMB AND EVENTUALLY CAUSED SMOKE IN THE CABIN.
